# SDR DALA2025121609149

- Difficulty date: December 15, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 81,729 hours, 10,605 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Unlatched
- Location: Psu
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB DUE TO SEAT AT ROW 35 CENTER PSU PANEL UNLATCHING IN FLIGHT.   UNABLE TO RESECURE IN FLIGHT, RETURNED TO ATL, RESECURED PANEL AND COMPLIED WITH W/C 0555-9001-A330. OK FOR SERVICE. (8207331)
